MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM FRAMING COIL; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM FRAMING COIL; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number FC-3-6-3D
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that an axium prime framing coil was removed from the sheath and was checked before inserting the device into the microcatheter.When pulling it back to the sheath, a little resistance was felt and it was observed that there was a broken portion.There was no deformation or damage in the delivery pusher.There was no resistance during delivery, the coil was not repositioned, coil dislodgement was not attempted, and the delivery pusher did not rotate inside the patient's body.The coil was replaced with a new one to complete the procedure.There was no patient involvement.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).The device was flushed continuously during the procedure.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received.During preparation, the introducer sheath was held vertically when the implant coil was pulled back inside during hydration.There were no particular issues noted that resulted in the damage found.The cause of the resistance or damage has not been determined.

Brand Name
AXIUM FRAMING COIL
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22967700
Report Number9617601-2025-01321
Device Sequence Number9007415
Product Code KRD
UDI-Device Identifier00763000847371
UDI-Public(01)00763000847371(17)271114(10)230108730
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162704
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFC-3-6-3D
Device Catalogue NumberFC-3-6-3D
Device Lot Number230108730
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date10/17/2025
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown